| Catalog Number |
31-555408 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/15/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign, canada.The location of the reported device is unknown; therefore, it will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a supplemental mdr will be submitted.
Event or Problem Description
It was reported that the broach handle broke while the surgeon was preparing the femoral canal.No patient harm or impact reported.It was confirmed that no further information could be provided.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: d9; g3; h2; h3; h6.Visual examination of the returned product identified shows signs of use as well as wear and tear.The body and handle of the device have scratches and dents from use.The strike plate of the device has many gouges and dents on both sides.The weld on the strike plate has failed causing the strike plate to fracture from the device.All pieces were returned.Measured features of the device to confirm it is conforming to print specifications.The handle has a possible field age of 9+ years.Review of the device history records identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor trends.
Event or Problem Description
It was confirmed that no further information could be provided.